Fuzzy control of a class of multivariable nonlinear systems subject to parameter uncertainties: Model reference approach

H. K. Lam, Hung Fat Frank Leung, P. K.S. Tam

Research output: Journal article publicationJournal articleAcademic researchpeer-review

33 Citations (Scopus)

Abstract

This paper presents the fuzzy control of a class of multivariable nonlinear systems subject to parameter uncertainties. The nonlinear plant tackled in this paper is an nth-order nonlinear system with n inputs. If the input matrix B inside the fuzzy plant model is invertible, a fuzzy controller can be designed such that the states of the closed-loop system will follow those of a user-defined stable reference model despite the presence of parameter uncertainties. A numerical example will be given to show the design procedures and the merits of the proposed fuzzy controller.
Original languageEnglish
Pages (from-to)129-144
Number of pages16
JournalInternational Journal of Approximate Reasoning
Volume26
Issue number2
DOIs
Publication statusPublished - 1 Jan 2001

ASJC Scopus subject areas

  • Software
  • Theoretical Computer Science
  • Artificial Intelligence
  • Applied Mathematics

Cite this